MathSciNet Relay Station
MathSciNet bibliographic data
MR409395 (53 #13150) 10K05 (26A42)
Baker, R. C. Riemann sums and Lebesgue integrals. Quart. J. Math. Oxford Ser. (2) 27 (1976), no. 106, 191–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement